# SDR DALA2016122910134

- Difficulty date: December 28, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 64,028 hours, 46,152 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ENROUTE, DIVERTED DUE TO FLIGHT ATTENDANTS REPORTING AN ELECTRICAL ODOR IN THE FIRST CLASS CABIN.   MAINTENANCE FOUND A FORWARD GALLEY COFFEEMAKER HOT PLATE WAS BURNING COFFEE AND CAUSING ELECTRICAL ODOR.  THE COFFEE MAKER WAS DEFERRED PER NEF (LP# 9480325) AND A FULL DUCT BURNOUT WAS PERFORMED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
